progesterone cream/bioidential --any bad side effect for lyme/fibromyalgia

Discussion in 'Fibromyalgia Main Forum' started by herbqueen, Oct 5, 2012.

  1. herbqueen

    herbqueen New Member

    Hello Everyone,

    Since developing complex ovarian cysts, I was tested for my estriol/progersterone level and according to a specialist I'm working with and the late Dr . Lee I am progesterone deficient. I started the progesterone cream a week ago (bioidentical natural progesterone) and I've been having a sick, more brain fogged, weak /nausea kind of feeling. Has anyone else has this? I have alot of neurological ms type symptoms and the fibro. Many of the lyme and fibro doctors use bioidentical hormones in their treatment program and Dr. Lee who originated the entire estrogen dominance /progesterone cream treatment program found it helped issues like muscle pain and some of his autoimmune patients, so I am confused. I hate being in the supersensitive to everything category!
  2. TigerLilea

    TigerLilea Active Member

    Be sure to start off with a low dose of the P cream. My doctor over prescribed and after three months I couldn't stay awake I was so sleepy from it. I also developed a headache which to this day has not gone away. I've been off of the P cream now for almost a year and a half. Progesterone can also cause cramping.
  3. herbqueen

    herbqueen New Member

    Thanks for the response. How much were you taking? I was told you couldn't use too much in the beginning as stores were so low. I went with the recommended dose of 1/4 tsp (1 inch cream) morning and night. I think I'll just go to the nightime dose. It has helped the pelvic pain but now I feel like crap from my other issues! Can't win!
  4. TigerLilea

    TigerLilea Active Member

    It all depends on what strength you are taking. My P cream was a 10% cream. I was taking .5 ml twice a day. I have since learned that you should start at a 2% cream and work your way up if you aren't getting results. Be sure also to take breaks from it. My doctor didn't know this. You don't want to use it for more than three weeks without a break.
  5. mbofov

    mbofov Active Member

    I had progesterone cream do the same thing, I got tired, it affected my digestion, I didn't know what was going on until I did some research. I'm currently taking one-half of what my doctor recommended and do fine on that.

    It actually made my blood pressure go too low, down to 85/ over something, cannot remember what in addition to other symptoms.

    So I would trying cutting the dose at least in half and see how you do.

    Mary
  6. herbqueen

    herbqueen New Member

    Thanks Everyone! Yes I will cut my dose to mininmal and go to just before I bed I think. It definitely feels like it is activating my lyme/bad things in my nervous system.